Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 02-22-2011, 05:29 PM   #1
Junior LCF Member
 
Join Date: Jan 2011
Posts: 3
Gallery: alexabexa912
Stats: 151./--/130
WOE: MediWeight Loss
Start Date: January 2011
Antibiotics and Medi

Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
alexabexa912 is offline   Reply With Quote

Sponsored Links
Old 02-22-2011, 08:19 PM   #2
Junior LCF Member
 
LitlMzScandelous's Avatar
 
Join Date: Feb 2011
Location: The Deep South
Posts: 10
Gallery: LitlMzScandelous
Stats: 283/274/190
WOE: Medi Weight Loss
Start Date: Feb. 2011
I would get a professional medical opinion on that. Call your clinic.
LitlMzScandelous is offline   Reply With Quote
Old 02-22-2011, 08:20 PM   #3
Senior LCF Member
 
irabeslim's Avatar
 
Join Date: May 2010
Location: Staten Island, NY
Posts: 288
Gallery: irabeslim
Stats: 5'2" - 253/140/140
WOE: MWL
Start Date: January 21st, 2010
Quote:
Originally Posted by alexabexa912 View Post
Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
I took different antibotic levaquinn while in acute and lost weight that week.
irabeslim is offline   Reply With Quote
Old 02-22-2011, 08:29 PM   #4
Senior LCF Member
 
irabeslim's Avatar
 
Join Date: May 2010
Location: Staten Island, NY
Posts: 288
Gallery: irabeslim
Stats: 5'2" - 253/140/140
WOE: MWL
Start Date: January 21st, 2010
Quote:
Originally Posted by alexabexa912 View Post
Hey guys- I am new here but I have been on Medi for 5 weeks and lost 16lbs- problem is that I have an infection and was diagnosed the antibiotic: Cephalexin- does anyone know if this will cause weight gain?
I am on this antibiotic for 7 days
I took different antibotic levaquinn while in acute and lost weight that week.
irabeslim is offline   Reply With Quote
Old 02-22-2011, 09:37 PM   #5
Major LCF Poster!
 
Desert-Rose7's Avatar
 
Join Date: Feb 2009
Location: Phoenix, AZ
Posts: 1,478
Gallery: Desert-Rose7
Stats: 5'11"/262/150/150
WOE: MediWeightLoss
Start Date: 12/19/08 in Wellness since 09/03/2009
Try bringing this over to the main February thread. You may get a lot more responses there. There are so very many individual threads that many are not being read on a daily basis. Also try using the search function to see if perhaps this question has been asked before and answered for you.

**Frolicking into Fabulous February with MWL**

Jo
Desert-Rose7 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 01:33 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.